English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the self-regularization property of the EM algorithm for Poisson inverse problems.

Munk, A., & Pricop, M. (2010). On the self-regularization property of the EM algorithm for Poisson inverse problems. In Statistical modelling and regression structures (pp. 431-446). Berlin: Springer.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Munk, A.1, Author              
Pricop, M., Author
Affiliations:
1Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society, ou_1113580              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-01-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Statistical modelling and regression structures
Source Genre: Book
 Creator(s):
Kneib, T., Author
Tutz, G., Author
Affiliations:
-
Publ. Info: Berlin : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 431 - 446 Identifier: -